MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® TIEMANN MODEL UROLOGICAL CATHETER COUDE TIP; INTERMITTENT CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARD® TIEMANN MODEL UROLOGICAL CATHETER COUDE TIP; INTERMITTENT CATHETER
Catalog Number 010112
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that patient arrived for their bcg treatment was prepped and used bard #12 french urological catheter tiemann model coude tip was inserted into bladder was drained, bcg place the hub of the catheter and began to infuse, pin hole noted at the hub of the intermittent catheter.Immediately stopped treatment.Second catheter opened noted pin hole, not used.Opened bard #14 coude tip no pin hole noted.Under sterile technique catheter inserted and treatment given.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that patient arrived for their bcg treatment was prepped and used bard #12 french urological catheter tiemann model coude tip was inserted into bladder was drained, bcg place the hub of the catheter and began to infuse, pin hole noted at the hub of the intermittent catheter.Immediately stopped treatment.Second catheter opened noted pin hole, not used.Opened bard #14 coude tip no pin hole noted.Under sterile technique catheter inserted and treatment given.Per additional information received on 01aug2025, it was reported that source of leak identified, product changed out.
 
Additional Manufacturer Narrative
The reported event was unconfirmed.Visual evaluation of the returned sample noted six unopened (with original packaging), urological catheters.Visual inspection of the six-sample noted that using the (in-house) syringe the catheter balloon was inflated with 10 ml methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water) and inflated properly with no leakage.With the syringe (in-house) syringe attached the balloon deflated passively with no leakage.Flushed all six catheters drainage lumen with water and no pinhole observed that would cause leakage.The reported failure could not be replicated.No root cause could be found because the reported event was unconfirmed.As the reported event is unconfirmed, a risk review is not required.As the reported event is unconfirmed, a labeling review is not required.A device history record review was not required as the investigation was unconfirmed.The investigation is concluded, and no additional action is required at this time.Corrections: b, d, e, h udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® TIEMANN MODEL UROLOGICAL CATHETER COUDE TIP
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22293187
Report Number1018233-2025-04751
Device Sequence Number18208614
Product Code KOD
UDI-Device Identifier00801741029851
UDI-Public(01)00801741029851(11)240709(17)280930(10)NGJT0049
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number010112
Device Lot NumberNGJT0049
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown